The Michigan Mathematical Journal

Noncollarable ends of $4$-manifolds: some realization theorems.

Craig R. Guilbault

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 41, Issue 1 (1994), 87-95.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004916

Digital Object Identifier
doi:10.1307/mmj/1029004916

Mathematical Reviews number (MathSciNet)
MR1260610

Zentralblatt MATH identifier
0828.57014

Subjects
Primary: 57N40: Neighborhoods of submanifolds
Secondary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx] 57N25: Shapes [See also 54C56, 55P55, 55Q07] 57N70: Cobordism and concordance 57Q10: Simple homotopy type, Whitehead torsion, Reidemeister-Franz torsion, etc. [See also 19B28]

Citation

Guilbault, Craig R. Noncollarable ends of $4$-manifolds: some realization theorems. Michigan Math. J. 41 (1994), no. 1, 87--95. doi:10.1307/mmj/1029004916. https://projecteuclid.org/euclid.mmj/1029004916


Export citation